# SDR CA111005001

- Difficulty date: June 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 13,868 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Dome Nut
- Part number: NAS1473S4
- Condition: Damaged
- Location: Windshield
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING F/O WINDSHIELD REPLACEMENT DUE TO HIGH PITCH NOISE REPORTED DURING FLIGHT, FOUND 15 ANCHOR NUTS (PN NAS1473S4) DAMAGED. THESE WERE THE ORIGINAL NUTS THAT WERE USED BY THE MFG TO INSTALL THE RT SIDE WINDSHIELD.
